Open Access
Translator Disclaimer
June, 2002 Correction: The Verlinde formula as fixed point formulas
A. Alekseev , E. Meinrenken , C. Woodward
J. Symplectic Geom. 1(2): 427-435 (June, 2002).

Abstract

Due to a publisher error, the correct version of sections 5.4, 5.5, and 5.6 was not printed. The correct version is includedhere.

Citation

Download Citation

A. Alekseev . E. Meinrenken . C. Woodward . "Correction: The Verlinde formula as fixed point formulas." J. Symplectic Geom. 1 (2) 427 - 435, June, 2002.

Information

Published: June, 2002
First available in Project Euclid: 12 August 2004

zbMATH: 1064.53504
MathSciNet: MR1959587

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.1 • No. 2 • June, 2002
Back to Top